Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JohnnySpike

hair problems on accutane!

Recommended Posts

well once i finished my first course of accutane my hair got really thin and was worrying me. My accutane came back so i took another risk and went back on accutane on 10mg a day. My scalp is really itchy. I used to get a special liquid that i would put on my hair before acctuane for the scalp but dont have anymore. I was wondering if anyone can tell me what to use. I heard that nioxin shampoo and conditioner is great. Will this stop my hair thinning problem and itchy scalp problem even on accutane. Can someone tell me where to buy nioxin products because i dont want to buy it online. If you can onnly by it online then can someone tell me a good site that has a good price. im also taking vitamin e 400iu and zinc 50mg and my face is getting better.

*MOD EDIT: Please do not advertise*

Edited by *Ariana*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×